MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 GLIDEPATH; DIALYSIS CATHETER

C.R. BARD, INC. (BASD) -3006260740 GLIDEPATH; DIALYSIS CATHETER
Catalog Number 5393190
Medical Device Problem Codes Collapse (1099); Restricted Flow rate (1248); Suction Problem (2170); Deformation Due to Compressive Stress (2889); Expulsion (2933)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H10: as the lot number for the device was not provided, a review of the device history records could not be performed.The device has not been returned to the manufacturer for evaluation.However, photo was provided for review.The investigation of the reported event is currently underway.H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that sometimes post dialysis catheter placement, the catheter was allegedly kinking where it is clamped.It was further reported that the catheter tubing seems to suction while patient is getting dialysis.There was no reported patient injury.
 
Event or Problem Description
It was reported that one year and thirty days post a dialysis catheter placement, the catheter was allegedly kinking where it is clamped.It was further reported that there was reduced blood flow.Additionally, the stem of the tubing coming out of the chest wall at the exit site started to collapse during the treatment.The procedure was completed using another device.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was not requested as this is the first complaint reported for this product and lot.Investigation summary: the physical device was not returned for evaluation.However, one electronic photo was provided for review.The photo shows a clinician holding an implanted catheter in which the arterial lumen is noted to be compressed / deformed.Therefore, the investigation is confirmed for the reported catheter kink issue.However, the investigation is inconclusive for the reported restricted blood flow, collapse and expulsion issues as no objective evidence was obtained from the provided photo.The definitive root cause could not be determined based upon available information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H10: d4 (expiration date, unique identifier (udi) #), d6a, g3, h6 (device, method).H11: b3, b5, d4 (medical device catalogue #, medical device lot #), g4, h6 (result, conclusion).H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed, and this lot met all release criteria.Investigation summary: although the physical device was not returned for evaluation, one photo was provided for review.The photo shows a clinician holding an implanted catheter in which the arterial lumen is noted to be compressed/ deformed.Therefore, the investigation is confirmed for the reported catheter kink issue.However, the investigation is inconclusive for the reported restricted blood flow and collapse issues as no objective evidence was obtained from the provided photo.The definitive root cause could not be determined based upon available information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.D4 (unique identifier (udi) #), g3, h6 (device, component) section a through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
GLIDEPATH
Common Device Name
DIALYSIS CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key21466896
Report Number3006260740-2025-00999
Device Sequence Number8714090
Product Code MSD
UDI-Device Identifier00801741012174
UDI-Public(01)00801741012174(11)230223(17)241130(10)REHN2471
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K051748
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2024
Device Catalogue Number5393190
Device Lot NumberREHN2471
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2025
Supplement Date Received by Manufacturer05/14/2025
05/18/2026
Initial Report FDA Received Date02/26/2025
Supplement Report FDA Received Date05/16/2025
05/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown